Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Diabetic Blood Sugar over 250
Apr 2, 2004

I was diagnosed as Type 2 diabetic two years ago. I thought my blood sugar was under control due to diet. In the first months of this year I had not taken a blood sugar reading. Then I dropped 10% of my body weight, suffered extreme hunger and thirst, fatigue, etc. One week ago I decided I should test my sugars. Since then they have run above 250 up to above 600 (the meter does not read the high end ones). I saw my MD and he started me on 3 meds to lower the sugar. He said they would take about a week to take effect. Should I still be worried about my high sugars and damage to my organs or passing out? Is there something I should have asked for? He said only if I start feeling bad, dizzy or weak. I feel that way most of the time anyway.

Response from Dr. Henry

Can you provide some details about your HIV status and which HIV medications you are on (this is a side effects of HIV treatment forum)? KH



Previous
Kaletra and combivir
Next
Twice a day reyataz?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement